# SDR NACA2023080600001

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,402 hours, 17,694 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 017C0159
- Condition: Failed
- Location: Unknown
- Part time: 25 hours, 10 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT SHOWED UP AT LANDING. DEFERRED RIGHT PACK IAW EL 21-51-01-01 CAT C. REPLACED RIGHT PACK CONTROLLER IAW AMM 21-51-14/401 POST INSTALLATION TEST OK. PACK TEMP CONTROLLER OPS CHECK GOOD IAW AMM 21-51-00
